It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z




[B]This letter was written on 11/20/07. Today I learned from my urologist that the leaking of semen is not a health risk.[/B]


I was born in 1972. I have always had trouble with interpersonal relationships, from grade school to my current job. In 2003 I was diagnosed as ADD and October 2007, ADHD. I have problems reading anything more than a few pages, I lose things, I skip steps when I do tasks, and I am very oppositional.

I really appreciate yall sharing your experiences with Strattera. I started taking it on 10/26/2007. I was given 3 bottles, the 18, 25, and 40 doses with 7 pills in each. I began taking them because of a bad job review so I was feeling suicidal to begin with. Thankfully, thus far that side effect has not reared it’s head. I’m starting to believe it’s not in fact a side effect, but the focus allows you to plan and succeed better. On 11/14/07, I was adjusted down to 25s twice a day.

During the day I am more sedate and less likely to question orders. I’m sleepy between 1PM and 4PM. Depending on the time of day I have better control over response to external stimulus…to a level of control I never had before. So that’s good. My joke impulse is not being sedated though.

Ok, from the start I have had the flushed feeling meaning intermittent burning hands and numbness in the hands and face. Neither has been intolerable.

Penial issues went like this:
 Day 1-3 no sex drive. Did not have erection in response to any visual or oral stimuli. On day 2 I rubbed it up against wife and up it came. Phew…was sooo glad that is still working. After a week my sex drive came back, but it was tough to maintain an erection if there were any distractions around. This is actually a blessing because I had a hyper sex drive to begin with, but it means working out the tongue muscles some more.
 Day 4 I had a nasty surprise. That micturation blurb in the packet means after you pee and you put it back in your pants, you feel like you are going to pee again, right then and there, usually about 10 seconds after you start walking away. Then when you get to the toilet nothing comes out. I’ve also been getting a slight burning. I figured out if I shake, then try to replicate the sensation of having it put away, then shake again, then put it back in the pants, no real problem until 11/19. On this day, after I finished peeing, I clamped down, and then about a teaspoon full of what appeared to be semen came out. I had already flushed and when the discharge hit the water, it broke up like semen. I’m wondering if that burning is my prostate.
 Irregular orgasm…I believe that’s what the packet says…I’ll say: the ejaculation is occurring before the point of no return for orgasm. I’ve had several ejaculations with no orgasm and then another ejaculation during orgasm. Forget staying power if you have it. Learn oral sex techniques! I also experienced a slight burning on ejaculation, but not enough to call it painful like those other people on the site said. No impotence yet. If I do not try to suppress the point of no return, everything seems to work normal (messy but normal), but no ejaculation since I started the drug was as satisfying as before…fortunately I’m not looking for one as much.
I can accept what has been going on so far. I would like to know WHY, but that will happen at the next appointment.

Mental health:

I’ve been buzzed and slightly dizzy since day one. Not till several days on the 25 dose did the dizziness become a problem. Everything seems like it’s in slightly slow motion…I have to push through thick air to act especially in the afternoon. It is not intolerable yet, but has been borderline on a few occasions. My co-workers noted that I was not standing straight (more than usual ) when I was standing still. Several joked about me coming to work stoned until I told them what was going on.

I’m apathetic to everything. I used to like the stock market, a light work out, video games, and sci-fi. I’m bored of the video games I used to play. I play them now just for stress. I still cannot sit in front of the TV without doing something else productive. When I get home and the stuff wears off I’m a bear (I need a punching bag).

My thoughts are still racing. My nephew says that does not go away.

My big complaint is I cannot think or hold a thought. My 10 yo nephew, also on Strattera, says that problem goes away after a while. I’m waiting with baited…what was I saying? Also, I keep having 2-5 second in speech when trying to complete a sentence. This occurs 5-10 times a day. It reminds me of comedian Lewis Black’s joke about him not being able to complete a thought in his own head.

My friends at work want the old me back. They like that goofy guy. My boss thinks I’m making progress. Meanwhile everyone is slowly asking me if I’m ok because I look depressed. Zombified is more like it after 2PM.

I have been unacceptably tired since the last few days of the 40 dose and after about 12PM I feel like it’s harder to lift my arms et al.

Unless you are in a job that involves just doing what your boss says, I would not yet recommend this drug. However, for those of you like me that question your boss too much, and need to think less, yeah, this drug is for you.

What you just read was finished on 11/20/2007

On 11/22/2007 Dr. Yosry of Toms River called my wife and told her to have me stop the Strattera and go to my primary. I stopped that night and my penis control returned very quickly. Also I need to report that the whole week after 11/20/2007 I felt like I had something in my bladder, first a pine cone sensation, and then a balloon feeling. I was off the Strattera for about 4 days when I had a fight with my in laws and then my wfie and on 11/25/07 I DID feel suicidal.

Today, 12/3/07 I spoke with the nurse of my Urologist, Dr. DeSalvo of Freehold who said, that the white discharge is not a health risk. Since 11/14 I have also been on Trileptal. It's less annoying, but less effective. It was supposed to work with the Strattera. Even at 1/3 the normal does, it made me so drowsy they sent me home from work 11/28/2007. It does help with supression of bad habits but not enough. I also feel quesy all the time and have been experiencing a general feeling of anxiety, which Dr. Yosry says cannot be the medication (even though it's on the Trileptal web page). I see a new psychiatrist later today.





All times are GMT -7. The time now is 10:33 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!